# SDR ASOA2015020412150

- Difficulty date: January 12, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,416 hours, 26,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460, FLOORBEAM CRACKED, OTBD SIDE OF LBL 9.  REMOVED AND REPLACED THE FLOORBEAM ANGLE  IAW SRM 51-42-21, SRM 51-40-11, AND SRM 51-42-06.
